MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE CAGE GLENOID S, POST AUG, RIGHT
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device return anticipated.Device remains implanted.Concomitants medical devices: 300-10-45 - equinoxe replicator plate 4.5mm o/s sn: (b)(4), 300-20-02 - equinox square torque define screw drive kit sn: (b)(4), 300-30-06 - equinoxe preserve stem 6mm sn: (b)(4), 310-02-44 - equinoxe, humeral head tall, 44mm (alpha) sn: (b)(4), 321-20-00 - equinoxe reverse shoulder drill kit sn: (b)(4), 531-78-20 - shouldr gps hex pins kit sn: (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a female patient, initially implanted on (b)(6) 2018, presented to the clinic with a painful right shoulder.X-ray imaging show peg failure per the surgeon.Revision surgery has been recommended but has not occurred.
 
Additional Manufacturer Narrative
Duplicate case.See 1038671-2022-01354.
 
Event or Problem Description
The revision occurred and has been reported under 1038671-2022-01354.This case is a duplicate.

Brand Name
EQUINOXE CAGE GLENOID S, POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15294414
Report Number1038671-2022-00969
Device Sequence Number12321409
Product Code KWS
UDI-Device Identifier10885862201003
UDI-Public10885862201003
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2021
Device Model NumberEQUINOXE CAGE GLENOID S, POST AUG, RIGHT
Device Catalogue Number314-13-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer11/16/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale